# SDR AALA202509128474

- Difficulty date: September 4, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 35,104 hours, 15,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACK IN PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL LOCATED BETWEEN BS 259.50 AND BS 360. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
